Relative elementary abelian groups and a class of edge-transitive cayley graphs

Caiheng Li, L. Wang

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

© 2015 Australian Mathematical Publishing Association Inc. Motivated by a problem of characterising a family of Cayley graphs, we study a class of finite groups G which behave similarly to elementary abelian p-groups with p prime, that is, there exists a subgroup N such that all elements of GnN are conjugate or inverse-conjugate under Aut(G). It is shown that such groups correspond to complete multipartite graphs which are normal edge-transitive Cayley graphs.
Original languageEnglish
Pages (from-to)241-251
Number of pages11
JournalJournal of the Australian Mathematical Society
Volume100
Issue number2
DOIs
Publication statusPublished - 2016
Externally publishedYes

Fingerprint Dive into the research topics of 'Relative elementary abelian groups and a class of edge-transitive cayley graphs'. Together they form a unique fingerprint.

Cite this